albanyst.co.nz

Select currency

Unisom Sleep Gels

Unisom Sleep Gels

Active Ingredients

Diphenhydramine hydrochloride 50mg.

Product Description

Unisom Sleep Gels are used for the temporary relief of sleeplessness at night. If you have trouble falling asleep Unisom Sleep Gels may help.

Directions

Adults and children over 12 years of age: One Sleep Gel at bedtime if needed, or as directed.

Warnings and Cautions


Please note that we restrict Unisom Sleep Gels to 20 capsules (2 boxes) per customer, per month.

Your pharmacist's advice is required for this product.
Please answer the pharmacist questions as directed during the checkout procedure.

Have you used this product before? If so, was it effective, or was there any problems with its use?

What is the condition to be treated?

Symptoms - what are they, how severe are they, how long have the symptoms been present, have you had these symptoms before?

Have you taken any other action, or any other products/supplements/medicines to treat the condition?

Do you have any other health conditions, current or previous?

Are you allergic to any medicines or chemicals?

Are you pregnant or breastfeeding?

Unisom Sleep Gels are a pharmacist only medicine. Pfizer Laboratories, Auckland,NZ.


If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.

These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.

Unisom Sleep Gels 10 capsules x 1

NZD $ 19.55